JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DIFFERENTIABILITY OF QUASI-HOMOGENEOUS CONVEX AFFINE DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DIFFERENTIABILITY OF QUASI-HOMOGENEOUS CONVEX AFFINE DOMAINS
JO KYEONGHEE;
  PDF(new window)
 Abstract
In this article we show that every quasi-homogeneous convex affine domain whose boundary is everywhere differentiable except possibly at a finite number of points is either homogeneous or covers a compact affine manifold. Actually we show that such a domain must be a non-elliptic strictly convex cone if it is not homogeneous.
 Keywords
quasi-homogeneous;homogeneous;divisible;strictly convex;affinely fiat manifold;
 Language
English
 Cited by
 References
1.
J. P. Benzecri, Sur les varietes localement affines et projectives, Bull. Soc. Math. France 88 (1960), 229-332

2.
Y. Benoist, Convex divisibles II, Duke Math. J. 120 (2003), 97-120 crossref(new window)

3.
W. M. Goldman, Geometric structures on manifolds and varieties of representations, Contemp. Math. 74 (1988), 169198

4.
K. Jo, Quasi-homogeneous domains and convex affine manifolds, Topology Appl. 134 (2003), no. 2, 123-146 crossref(new window)

5.
K. Jo, Homogeneity, quasi-homogeneity and differentiability of domains, Proc. Japan Acad. Ser. A Math. Sci. 79 (2003), no. 9, 150-153

6.
K. Jo and I. Kim, Convex affine domains and Markus conjecture, Math. Z. 248 (2004), 173-182

7.
J. L. Koszul, Deformation des connexions localement plats, Ann. Inst. Fourier 18 (1968), 103-114 crossref(new window)

8.
T. Nagano and K. Yagi, The affine structures on the real two-torus, Osaka J. Math. 11 (1974), 181-210

9.
W. P. Thurston, The geometry and topology of 3-manifolds, Preprint, 1977

10.
J. Vey, Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuola Norm. Sup. Pisa 24 (1970), no. 3, 641-665

11.
E. B. Vingberg and V. G. Kats, Quasi-homogeneous cones, Math. Notes 1 (1967), 231-235. (translated from Math. Zametki 1 (1967), 347-354) crossref(new window)